View Full Version : 4 Month on 0.5mg Propecia

B not Yet
11-27-2011, 03:23 AM
Hey its been 4 month since i used propecia and am using 0.5mg.
No side effects at all am the same before propecia.
am still losing hair. and my right front line is getting thinner faster than the other. my crown start to be visible from the sides . and my hair started to look suck because its a bit long. its doesnt look like before,
there are some small hairs in the hairline but i dont know if it will grow thick or just thin hair.
Am not sure if it did something this 4 months. but i will continue for extra 4 month because thats my supply for now.

thats all i have for u .. please help.

11-27-2011, 04:10 AM
Use Minoxidil with Fin. Fin doesn't work for every body. Give Fin some more time and see what happens.

11-27-2011, 05:33 PM
4 months, give it some more time man. but it might be the dose though.

if you really experienced no SIDES effects AT ALL, then maybe you should bump up to 1mg.

but that's only if you have NONE at all...i will also start .5mg.

btw. how do you cut your pills?

11-29-2011, 12:02 AM
The recommended dosage is 1mg/day to see effects at the 6 month mark. So I wouldn't equate the expectation of seeing the same results with the 0.5 mg. However your hair loss SHOULD have stopped by the 4 month period, I am not sure if you are still shedding because of the .5 mg dosage or because you possibly have other underlying factors?

Did you go to a doctor to get a prescription or buy it straight off online?

12-04-2011, 01:29 PM
You may need to wait till the 12th month to see visiable results..